# SDR USAA960021

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 500
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND DAMAGE ON UNKNOWN DOUBLER 12 INCHES BY 18 INCHES STATION 500B BETWEEN STRINGER 27R AND 26R.  PREVIOUS INSTALLED EXT DOUBLER.  REPAIRED PER SRM 53-30-3.  (M)
